# SDR CALA2023062802073

- Difficulty date: June 26, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30354
- Aircraft time: 79,558 hours, 19,037 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 146N1017
- Condition: Damaged
- Location: Sta 1520
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT DAMAGE AND REPAIR FUSELAGE FRAME AT STA 1520 BETWEEN S8R AND S9R REF SRM 53-00-07 REPAIR 8 DO THE INSPECTION IN TABLE 203/REPAIR 8.ZONE 3 INSPECTION THRESH AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST.METHOD DETAILED VIS OLD 12,00FLIGHT CYCLES FROM REPAIR INSTALLATION OR 50,000 UAL INSPECTIONWITH 12,000 FLIGHT CYCLES INTERVAL. CUTOUT DAMAGE AND REPAIR FUSELAGE FRAME AT STA 1520 BETWEEN S8R AND S9R REF SRM 53-00-07 REPAIR 8.STEP 5 INSPECTION REQIREMENTS ADD EMP:V921314 DURING C-CK FRAME DAMAGE AT STATION 1520 BETWEEN STR 8R-9R WAS TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIRED PER SRM 53-00-07-2R-8 RPR 8. THIS IS CLASSIFIED AS CAT. B REPAIR AND FAA APPROVED PROVIDED SUPPLEMEMENTAL INSPECTIONS ARE COMPLETED. ZONE 3 INSPECTIONS ARE REQUIRED PER TABLE 203 12000 FC FROM REPAIR OR 50000 TAFC WHICHEVER COMES FIRST (12000 CYCLES FROM RPR). TOTAL AIRFRAME CYCLES CURRENTLY 19037. REVIEWED RECORDS UPDATE -- DC QC REVIEWED RIR : 12000 FC --DCU391596
